# SDR 98ZZZX3374

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7058
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106102
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 339 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PICKUP UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
